# SDR UALA2012102506121

- Difficulty date: October 25, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 68,114 hours, 9,708 cycles
- Engine: Pwa PW40903
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB CORRODED AROUND FASTENERS IN THE AREA OF IRSS 347 WHERE FUEL BOOST PUMP IS INSTALLED.  DAMAGE REPAIRED IAW ECRA 5720-02325.
